×

zbMATH — the first resource for mathematics

Some limit theorems for the eigenvalues of a sample covariance matrix. (English) Zbl 0491.62021

MSC:
62E20 Asymptotic distribution theory in statistics
60F05 Central limit and other weak theorems
62H10 Multivariate distribution of statistics
15B52 Random matrices (algebraic aspects)
15A18 Eigenvalues, singular values, and eigenvectors
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Anderson, T.W., ()
[2] Arharov, L.V., Limit theorems for the characteristical roots of a sample covariance matrix, Soviet math. dokl., 12, 1206-1209, (1971) · Zbl 0239.62018
[3] Arnold, L., On the asymptotic distribution of the eigenvalues of random matrices, J. math. anal. appl., 20, 262-268, (1967) · Zbl 0246.60029
[4] Arnold, L., On Wigner’s semicircle law for the eigenvalues of random matrices, Z. wahrsch. verw. gebiete, 19, 191-198, (1971) · Zbl 0212.51006
[5] Carmeli, M., Statistical theory of energy levels and random matrices in physics, J. statist. phys., 10, 259-297, (1974)
[6] Chung, K.L., ()
[7] Erdélyi, A.; Magnus, W.; Oberhettinger, F.; Tricomi, F., ()
[8] Feller, W., ()
[9] Feller, W., ()
[10] Grenander, U., ()
[11] Grenander, U.; Silverstein, J., Spectral analysis of networks with random topologies, SIAM J. appl. math., 32, 2, 499-519, (1977) · Zbl 0355.94043
[12] Jonsson, D., Some limit theorems for the eigenvalues of a sample covariance matrix, () · Zbl 0491.62021
[13] Karlin, S., ()
[14] Krishnaiah, P.R., Some recent developments on real multivariate distributions, Develop. statist., 1, 135-169, (1978) · Zbl 0415.62035
[15] Marčenko, V.A.; Pastur, L.A., Distributions of eigenvalus of some sets of random matrices, Math. USSR-sb., 1, 507-536, (1967)
[16] Rao, C.R., ()
[17] Wachter, K.W., The strong limits of random matrix spectra for sample matrices of independent elements, Ann. probab., 6, 1-18, (1978) · Zbl 0374.60039
[18] Wigner, E.P., Characteristic vectors of bordered matrices with infinite dimensions, Ann. of math., 62, 548-564, (1955) · Zbl 0067.08403
[19] Wigner, E.P., On the distributions of the roots of certain symmetric matrices, Ann. of math., 67, 325-327, (1958) · Zbl 0085.13203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.